×

zbMATH — the first resource for mathematics

Weyl type theorems for operators satisfying the single-valued extension property. (English) Zbl 1117.47007
Let \(T\) be a bounded linear operator acting on a Banach space \(X\) such that \(T\) or its adjoint \(T^*\) has the single-valued extension property. It is proved that the spectral mapping theorem holds for the B-Weyl spectrum. It is also shown that the generalized Browder’s theorem holds for \(f(T)\) for every analytic function \(f\) defined on an open neighborhood \(U\) of \(\sigma(T)\). Moreover, necessary and sufficient conditions for such \(T\) to satisfy the generalized Weyl’s theorem are observed. Some applications are also given.

MSC:
47A53 (Semi-) Fredholm operators; index theories
47A10 Spectrum, resolvent
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Aiena, P., Fredholm theory and local spectral theory, with applications to multipliers, (2004), Kluwer Academic · Zbl 1077.47001
[2] Aiena, P.; Colasante, M.L.; González, M., Operators which have a closed quasi-nilpotent part, Proc. amer. math. soc., 130, 2701-2710, (2002) · Zbl 1043.47003
[3] Aiena, P.; Monsalve, O., The single valued extension property and the generalized Kato decomposition property, Acta sci. math. (Szeged), 67, 461-477, (2001)
[4] Berkani, M., On a class of quasi-Fredholm operators, Integral equations operator theory, 34, 244-249, (1999) · Zbl 0939.47010
[5] Berkani, M., B-Weyl spectrum and poles of the resolvent, J. math. anal. appl., 272, 596-603, (2002) · Zbl 1043.47004
[6] Berkani, M., Index of B-Fredholm operators and generalization of a Weyl theorem, Proc. amer. math. soc., 130, 1717-1723, (2002) · Zbl 0996.47015
[7] Berkani, M.; Arroud, A., Generalized Weyl’s theorem and hyponormal operators, J. aust. math. soc., 76, 291-302, (2004) · Zbl 1061.47021
[8] Berkani, M.; Koliha, J.J., Weyl type theorems for bounded linear operators, Acta sci. math. (Szeged), 69, 359-376, (2003) · Zbl 1050.47014
[9] Coburn, L.A., Weyl’s theorem for nonnormal operators, Michigan math. J., 13, 285-288, (1966) · Zbl 0173.42904
[10] Curto, R.E.; Han, Y.M., Weyl’s theorem, a-Weyl’s theorem, and local spectral theory 2002, J. London math. soc. (2), 67, 499-509, (2003) · Zbl 1063.47001
[11] Duggal, B.P., Weyl’s theorem for a generalized derivation and an elementary operator derivation, Math. vestnik, 54, 71-81, (2002) · Zbl 1093.47509
[12] Duggal, B.P.; Djordjević, S.V., Dunford’s property and Weyl’s theorem, Integral equations operator theory, 43, 290-297, (2002) · Zbl 1034.47003
[13] Han, Y.M.; Kim, A.H., A note on *-paranormal operators, Integral equations operator theory, 49, 435-444, (2004) · Zbl 1097.47022
[14] Harte, R.E., Fredholm, Weyl and Browder theory, Proc. R. irish acad. A, 85, 2, 151-176, (1985) · Zbl 0567.47001
[15] Heuser, H., Functional analysis, (1982), Marcel Dekker New York
[16] Kim, J.C., On Weyl spectra of algebraically totally-paranormal operators, Bull. Korean math. soc., 39, 571-575, (2002) · Zbl 1042.47008
[17] Koliha, J.J., Isolated spectral points, Proc. amer. math. soc., 124, 3417-3424, (1996) · Zbl 0864.46028
[18] Labrousse, J.P., LES opérateurs quasi-Fredholm: une généralisation des opérateurs semi-Fredholm, Rend. circ. math. Palermo, 29, 161-258, (1980) · Zbl 0474.47008
[19] Laursen, K.B., Operators with finite ascent, Pacific J. math., 152, 323-336, (1992) · Zbl 0783.47028
[20] Laursen, L.; Neumann, M.M., An introduction to local spectral theory, London math. soc. monographs, vol. 20, (2000), Clarendon Press Oxford · Zbl 0957.47004
[21] Lee, S.H.; Lee, W.Y., A spectral mapping theorem for the Weyl spectrum, Glasgow math. J., 38, 61-64, (1996) · Zbl 0869.47017
[22] Chen, L.; Yingbin, R.; Zikun, Y., p-hyponormal operators are subscalar, Proc. amer. math. soc., 131, 2753-2759, (2003) · Zbl 1044.47016
[23] Mbekhta, M., Généralisation de la décomposition de Kato aux opérateurs paranormaux et spectraux, Glasgow math. J., 29, 159-175, (1987) · Zbl 0657.47038
[24] Mbekhta, M., Sur la théorie spectrale locale et limite de nilpotents, Proc. amer. math. soc., 110, 621-631, (1990) · Zbl 0721.47006
[25] Mbekhta, M., Ouahab, opérateurs s-regulier dans un espace de Banach et théorie spectrale, Acta sci. math. (Szeged), 59, 525-543, (1994) · Zbl 0822.47003
[26] V. Müller, On the Kato-decomposition of quasi-Fredholm and B-Fredholm operators, Preprint ESI 1013, Vienna, 2001
[27] Oudghiri, M., Weyl’s and Browder’s theorem for operators satisfying the SVEP, Studia math., 163, 1, (2004) · Zbl 1064.47004
[28] B.L. Wadhwa, Spectral, M-hyponormal and decomposable operators, Ph.D. thesis, Indiana University, 1971
[29] Weyl, H., Über beschränkte quadratische formen, deren differenz vollstetig ist, Rend. circ. mat. Palermo, 27, 373-392, (1909) · JFM 40.0395.01
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.